# SDR SWIA2025091500825

- Difficulty date: August 25, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N195SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000698
- Aircraft time: 19,964 hours, 13,624 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LH INBOARD SEAT TRACK SEGMENT FR 74-84 HAS GOUGE DAMAGE NEAR FR 81,82,83 AND PAINT DAMAGE ALONG UPPER SURFACE ENTIRE LENGTH.   (C-CHECK RO 09/12/2025)REMOVED AND REPLACED PASSENGER CABIN LH INBOARD SEAT TRACK SEGMENT FR 74-84 REF SRM 51-40-08. NO CHANGE TO WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.
